# SDR SWAA2025042904191

- Difficulty date: March 11, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 43,601 hours, 25,576 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FWD CARGO DOOR INNER SKIN 14' FROM AFT END AND 3.25' FROM LOWER END<[01] FAULT RESOLVED ON OTHER FAULT. FORWORD CARGO DOOR REPLACED ON TTG8Q00Z6WGZ;[02] VERIFIED FAULT RESOLVED ON OTHER FAULT. FORWORD CARGO DOOR REPLACED ON TTG8Q00Z6WGZ
